# SDR CALA2017021000304

- Difficulty date: February 8, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 89,043 hours, 25,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143N535289
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME BS 680 LBL4, CORROSION ON VERTICAL SUPPORT. REMOVED AND REPLACED VERTICAL SUPPORT IN FWD CARGO FRAME B.S. 68 0 LBL 4 IAW B-757-200 SRM 51-40-02 PAR 4, FIG 8 & 51-40-02 PAR 7 D, FIG 12. REMOVED DOT. WORK PERFORMED AT HAECO MCN. INSP BY QC 76. V892627
